Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHongwei, Liuen
dc.contributor.authorGuanghui, Zhangen
dc.contributor.authorBocong, Chenen
dc.identifier.citationChen, B., Liu, H., & Zhang, G. (2014). Some minimal cyclic codes over finite fields. Discrete Mathematics, 331, 142-150.en
dc.description.abstractIn this paper, the explicit expressions for the generating idempotents, check polynomials and the parameters of all minimal cyclic codes of length tpn over Fq are obtained, where p is an odd prime different from the characteristic of Fq, t and n are positive integers with t∣(q−1), gcd(t,p)=1 and View the MathML source. Our results generalize the main results in Pruthi and Arora (1997) and Arora and Pruthi (1999), which considered the cases t=1 and t=2 respectively. We propose an approach different from those in Pruthi and Arora (1997) and Arora and Pruthi (1999) to obtain the generating idempotents.en
dc.relation.ispartofseriesDiscrete mathematicsen
dc.rights© 2014 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Mathematics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].en
dc.subjectDRNTU::Science::Mathematics::Discrete mathematicsen
dc.titleSome minimal cyclic codes over finite fieldsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Some minimal cyclic codes over finite fields.pdf310.2 kBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.